75.1K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

when is th best time to take anastrozole?

6 REPLIES 6

Re: when is th best time to take anastrozole?

I take mine in am when I have breakfast. Use pill dispenser box - only way to be sure you've taken it. I'll be taking it for 10 years unless something better comes out in meantime. I've benn getting tendinitis. ? Co incidental.
Atat

Re: when is th best time to take anastrozole?

I started taking Anastrozole in November and have found the best time for me is when I go to bed. I dont think there is any right or wrong time just what is best for each person. I have had some hot flushes and joint aches and pains but nothing that interferes with every day life. I hope you find the best time for you to take it, good luck. SML

Re: when is th best time to take anastrozole?

On my 3rd box now and take after evening meal, no real set time. So far nothing to moan about otherbthan, sorry girls, vaginal dryness but using Yes and it really seems to do what it states. Oh joy xxxxxxxx

Re: when is th best time to take anastrozole?

I took it in the morning after breakfast when I was on it (5 year course) as I found it kept me from sleeping so well if I took it in the evening.

Re: when is th best time to take anastrozole?

Hi there,

 

Im in my third packet and also take first thing in the morning with water as advised by my GP. 

Side effect so far are mild hot flushes and a little joint pain. So far so good for me & hope you the same.

 

x

Re: when is th best time to take anastrozole?

I take Anastrozole in the morning with my cup of tea in bed - along with various other tablets. This is the only way I can be sure of remembering to take it. I haven't been given specific instructions as to when is the best time.

when is th best time to take anastrozole?

Due to start taking anastrozole this week ,does it make any difference what time you take it.

Been on zoladex for two weeks now ,I have been getting awful cramp in my feet does anybody know if this is a side effect?

Thanks ST1